×

zbMATH — the first resource for mathematics

The Schwarz alternation method in a subspace. (English. Russian original) Zbl 0611.35017
Sov. Math. 29, No. 10, 78-84 (1985); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1985, No. 10(281), 61-66 (1985).
On the domain \(\Omega \subset R^ 2\) with the Lipschitz boundary \(\partial \Omega =\Gamma_ 0\cup \Gamma_ 1\), a problem with conditions on \(\Gamma_ 0\) and \(\Gamma_ 1\) is considered. \(\Gamma_ 0\) is a finite union of some curvilinear segments.
The problem is to be solved in the space \[ W^ 1_ 2(\Omega,\Gamma_ 0)=\{v\in W_ 2'(\Omega)| \quad v(x)=0,\quad x\in \Gamma_ 0\}, \] considering the bilinear form \[ a(u,v)=\int_{\Omega}(\sum^{3}_{i,j=1}a_{ij}(x)(\partial u/\partial x_ j)(\partial v/\partial x_ i)+a_ 0(x)uv) d\Omega +\int_{\Gamma_ 1}\sigma uv ds \] and the linear functional \(\ell (v)=\int_{\Omega}fv d\Omega.\)
The domain \(\Omega\) is decomposed in a union of more simple subdomains. For the obtained subdomains the Schwarz alternation method is used. Then the solution of the boundary problem is obtained by the intermediate of an auxiliary problem on the union of the boundaries of the conidered subdomains.
Reviewer: I.Onciulescu

MSC:
35J25 Boundary value problems for second-order elliptic equations
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
35D05 Existence of generalized solutions of PDE (MSC2000)
PDF BibTeX XML Cite